| Model Number |
495-19-130 |
| Medical Device Problem Codes |
Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/27/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number cc-00362470_1644408-2022-00265; 495-00-065, s810 - device loosening, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Stem was loose.F/61.
Additional Manufacturer Narrative
This supplemental report was created to update h10 only.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.